# SDR CA000830004

- Difficulty date: August 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,646 hours
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 5041T42P01
- Condition: Failed
- Location: Rt Engine
- Part time: 10,907 hours, 9,035 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) RIGHT ENGINE IN FLIGHT SHUT DOWN AFTER LOSS OF OIL PRESSURE AND LOUD BANG HEARD.  AIRCRAFT RE-ROUTED TO ST. LOUIS AND LANDED SAFELY.  AIRCRAFT EXPERIENCED HIGH VIBRATION AFTER THE LOUD BANG NOISE.  TO BE INVESTIGATED.ENGINE TO BE REPLACED AND SENT TO STRUTERS FOR EVALUATION AND REPAIR. FINAL REPORT WILL BE SUBMITTED FOLLOWING THE INVESTIGATION RESULTS. TC: FOLLOW-UP/TEARDOWN REPORT EXPECTED FROM OPERATOR. 2000,10,02REPORT RECEIVED AND SPECIFIED NR 3 BEARING P/N 5041T42P01, SEAL RUNNER P/N 4038T82P02, AND CARBON SEAL P/N 5022T04P03 REPLACED.
